# SDR DHL2001362014

- Difficulty date: May 9, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-103
- Aircraft serial: 84
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer
- Part number: F11QB3121
- Part serial: 2673
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ESS TR OFF LIGHT ILLUMINATED DURING FLIGHT.  CREW PERFORMED ABNORMAL PROCEDURE BY AOM. REMOVED AND REPLACED ESS T/R AS PER MM 24-32-11.  OPS CHECKED GOOD
